Jo Wollacott, 40, also endured abscesses after wearing the Jequirity bean bracelet she bought online two years ago.
The artist from Bridport, Dorset said she initially thought she was just having a run of bad luck until she read warnings about the bracelets, which are made from toxic beans containing Abrin - a poison SO dangerous it is prohibited under the Terrorism Act.
Jo, who was living with her partner and children, Shirelle, aged 22, and Dagan, seven, started noticing a change in her health shortly after the bracelets were delivered.
She said: "A few weeks later I had a really big abscess in my mouth. Then about one month after that I got hives all over my body. I was being physically sick throughout the summer - suffering diarrhoea and vomiting - but I just put it down to having a bad bug."
Jo said her friends and family thought her life was 'spiralling out of control' because she was going through a stressful time, but, she now says it was down to the jewellery.
"Now I realise that my problems started when I bought this bracelet. When I found out hallucinations were part of the side effects of the poisoning I started to piece things together."
She split up with her boyfriend in July 2010 and says the bracelet left her in an hallucinogenic-like state, resulting in her stopping her mosaic design business, and getting into debt, selling her family home and car.
Her mental health became so bad that she was sectioned in the Forston Clinic in Dorchester in 2010. She says: "I was in hospital for a few days with hallucinations - I did not know what was going on. Doctors could not work out what was wrong with me - they did not know what medication to put me on. They thought I had been on drugs, but all my tests were negative."
It was only when her son Dagan bought a letter home from school in December 2011 warning of the dangers of the bracelets, that she realised she had slowly been poisoned.
She said: 'The letter had a picture of my bracelet on. When I got the warning letter I came home and got the bracelet and realised how long I'd been wearing it for.
'I couldn't believe it. When I found out hallucinations were part of the side affects of the bead poisoning I started to piece things together.
'My life is a lot better now and I am 99 per cent certain it is down to me not wearing the bracelet.'
Jo only wore one of the batch of red-and-black 'love' bracelets which she bought, and since hiding it away in a sealed box, she says her health has transformed.
Health officials say just three micrograms of Abrin can kill if it is swallowed. The Health Protection Agency says that Abrin is a poison and even small amounts, if ingested, can be fatal.
How awful - have you heard about this toxin before, or seen the bracelets for sale?
See Jo talking about her strange experience in the video below:
Suggested For You
SUBSCRIBE AND FOLLOW
Get top stories and blog posts emailed to me each day. Newsletters may offer personalized content or advertisements.Learn more